Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Mucci

A variational problem involving the distributional determinant

created by mucci on 17 Nov 2009
modified on 28 Jul 2011

[BibTeX]

Published Paper

Inserted: 17 nov 2009
Last Updated: 28 jul 2011

Journal: Riv. Mat. Univ. Parma (N.S.)
Volume: 1
Number: 2
Pages: 321-345
Year: 2010

Abstract:

We deal with bounded $W^{1,n-1}$-maps defined in $n$-dimensional domains, whose graph has finite area and finite boundary mass. We show that the singular part of the distributional determinant is concentrated on a countable set of points. A related variational problem is then considered. Finally, we study the analogous problem involving the distributional minors of fixed order.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1